Alert archive / Michigan / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 52, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 25, 2012, 9:34 PM EDT for Clare County, Osceola County, Michigan. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2012, 9:34 PM EDT (01:34 UTC)
- Expired
- Jul 25, 2012, 10:30 PM EDT
- In force
- 56 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clare County, MI, Osceola County, MI
The radar
The NCL Michigan radar (KAPX), 109 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 10:00 PM EDT | TSTM WND DMG | 10 W Meredith, MI | DOZENS OF TREES DOWN IN AREA. |
| Jul 25, 10:00 PM EDT | TSTM WND DMG | 6 N Harrison, MI | TREES DOWN IN AREA. |
| Jul 25, 10:00 PM EDT | TSTM WND DMG | 6 Se Harrison, MI | TREES DOWN IN AREA. |
| Jul 25, 10:15 PM EDT | TSTM WND DMG | Se Marion, MI | NUMEROUS TREES ABD WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 7:38 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1843 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
120
WUUS53 KGRR 260134
SVRGRR
MIC035-133-260230-
/O.NEW.KGRR.SV.W.0052.120726T0134Z-120726T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
934 PM EDT WED JUL 25 2012
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARE COUNTY IN CENTRAL MICHIGAN...
OSCEOLA COUNTY IN CENTRAL MICHIGAN...
* UNTIL 1030 PM EDT
* AT 930 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF
MODDERSVILLE TO LEROY..AND MOVING SOUTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
REED CITY... HARRISON... CLARE...
LEROY... MARION... EVART...
FARWELL... HARTWICK TWP... MIDDLE BRANCH TWP...
SYLVAN TWP... ORIENT TWP... SEARS...
DIGHTON... TUSTIN... HERSEY...
SEBEWA TWP... DODGE LAKE... LONG LAKE HEIGHTS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4416 8461 4381 8460 4381 8504 4384 8509
4382 8509 4382 8556 4417 8556
TIME...MOT...LOC 0134Z 300DEG 38KT 4429 8472 4400 8536
WIND...HAIL 60MPH 1.00IN
$$
OSTUNO2 follow-up statements
120
WWUS53 KGRR 260209
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1009 PM EDT WED JUL 25 2012
MIC035-133-260230-
/O.CON.KGRR.SV.W.0052.000000T0000Z-120726T0230Z/
CLARE MI-OSCEOLA MI-
1009 PM EDT WED JUL 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OSCEOLA AND
CLARE COUNTIES UNTIL 1030 PM EDT...
AT 1005 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF HOCKADAY TO
6 MILES SOUTHEAST OF LEROY...MOVING SOUTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
REED CITY... HARRISON... CLARE...
LEROY... MARION... EVART...
FARWELL... HIGHLAND... HARTWICK TWP...
MIDDLE BRANCH TWP... SYLVAN TWP... ORIENT TWP...
SEARS... DIGHTON... TUSTIN...
HERSEY... SEBEWA TWP... DODGE LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
THURSDAY MORNING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4416 8461 4381 8460 4381 8504 4384 8509
4382 8509 4382 8556 4417 8556
TIME...MOT...LOC 0210Z 300DEG 38KT 4410 8426 4394 8531
WIND...HAIL 60MPH 1.00IN
$$
LAURENS495
WWUS53 KGRR 260230
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1030 PM EDT WED JUL 25 2012
MIC035-133-260240-
/O.EXP.KGRR.SV.W.0052.000000T0000Z-120726T0230Z/
CLARE MI-OSCEOLA MI-
1030 PM EDT WED JUL 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR OSCEOLA AND CLARE COUNTIES HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
THURSDAY MORNING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4416 8461 4381 8460 4381 8504 4384 8509
4382 8509 4382 8556 4417 8556
TIME...MOT...LOC 0209Z 300DEG 38KT 4410 8427 4394 8532
$$
LAURENSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 7:47 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 25, 7:47 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
747 PM EDT WED JUL 25 2012
.SYNOPSIS...
ISSUED AT 415 PM EDT WED JUL 25 2012
LOW PRESSURE WILL MOVE INTO THE NORTHERN GREAT LAKES REGION TONIGHT
SWINGING A WARM FRONT THROUGH THE AREA THIS EVENING. THE WARM FRONT
SHOULD PUSH THROUGH WITH DRY CONDITIONS FOR THE MOST PART. A COLD
FRONT POISED UPSTREAM THOUGH IS EXPECTED TO TOUCH OFF SHOWERS AND
STORMS THIS EVENING TO THE NORTH AND WEST OF THE AREA WHICH WILL
SLIDE INTO THE REGION THIS EVENING AND TONIGHT. SOME OF THESE STORMS
MAY REACH SEVERE LEVELS WITH DAMAGING WINDS BEING THE MAIN
THREAT...ESPECIALLY ALONG AND NORTH OF INTERSTATE 96. SHOWERS AND
STORMS WILL MIGRATE SOUTH THROUGH THE STATE LATE TONIGHT AND
THURSDAY ALONG AND NEAR THE COLD FRONT. ANOTHER CHANCE FOR SHOWERS
AND A FEW THUNDERSTORMS WILL EXIST ON FRIDAY AS AN UPPER LOW SWINGS
THROUGH THE GREAT LAKES.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 415 PM EDT WED JUL 25 2012
MAIN CONCERN IN THE SHORT TERM IS THE CHANCES FOR SEVERE WEATHER
THIS EVENING THROUGH THURSDAY.
DEEPER MOISTURE AND INSTABILITY ARE BEGINNING TO MAKE INROADS INTO
SOUTHWEST LOWER MICHIGAN SOUTH AND WEST OF GRAND RAPIDS. STRONG
INSTABILITY CONTINUES TO DEVELOP TO OUR WEST OVER WISCONSIN AND
MINNESOTA WITH 100MB ML CAPE VALUES IN EXCESS OF 3000 J/KG. ONCE
STORMS FIRE THIS EVENING TO THE WEST OF THE AREA THEY WILL TEND TO
ROLL EAST IN THE DEEP LAYER FLOW INTO CENTRAL LOWER MICHIGAN. THE
MAIN THREAT SHOULD BE ALONG AND NORTH OF INTERSTATE 96 LATER THIS
EVENING. STRONG DAMAGING WINDS WILL BE THE MAIN THREAT WITH WINDS OF
35 TO 45 KNOTS IN THE 850MB-500MB LAYER. 0-6KM SHEAR VALUES SUPPORT
THE POSSIBILITY AS WELL FOR SEVERE WEATHER.
THE STORMS WILL GRADUALLY SINK SOUTH THROUGH LOWER MICHIGAN
OVERNIGHT ALONG AND AHEAD OF THE COLD FRONT. CANNOT RULE OUT THREAT
OF SEVERE EVEN OVERNIGHT WITH INSTABILITY CONTINUING AND THE 850MB
LLJ PERSISTING.
THE THREAT FOR SEVERE EXISTS INTO THURSDAY AS WELL AS THE FRONT
SLIDES OUT OF OUR AREA IN THE EARLY AFTERNOON. MCS DEVELOPMENT
ACROSS THE AREA TONIGHT THOUGH WILL DICTATE STABILITY AND LIKELIHOOD
OF STORMS TOMORROW. OVERALL THINK OUR BEST CHANCE AT STORMS AND
SEVERE WEATHER IS TONIGHT.
ANOTHER CHANCE FOR SHOWERS AND STORMS EXISTS ON FRIDAY AS THE UPPER
LOW DROPS INTO THE AREA.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 415 PM EDT WED JUL 25 2012
THE LONG TERM PORTION OF THE FCST LOOKS TO START OUT QUIET FOR THE
WEEKEND. A TRANSITION IS THEN EXPECTED TO A LITTLE MORE OF AN
UNSETTLED WEATHER PATTERN FOR THE FIRST PORTION OF NEXT WEEK.
THE AREA IS EXPECTED TO BECOME UNDER THE INFLUENCE OF SOME RIDGING
AT THE BEGINNING OF THE PERIOD ON SAT...IN THE WAKE OF THE WAVE THAT
WILL PASS THROUGH THE AREA ON FRI. THIS RIDGE WILL NOT BE THE MAIN
RIDGE AXIS OF THE HOT DOME ACROSS THE CENTRAL PORTION OF THE
COUNTRY...BUT IT WILL BE AN EXTENSION OF THE RIDGE. THIS WILL ALLOW
FOR DRY CONDITIONS. MAX TEMPS SHOULD BE IN THE LOW TO MID 80S WITH
H850 TEMPS IN THE MID TEENS.
THE RIDGING AT THE SFC WILL SLIP EAST OF THE AREA LATER IN THE
WEEKEND AS WE BECOME UNDER THE INFLUENCE OF WEAK TROUGHING JUST
DOWNSTREAM OF THE MAIN UPPER RIDGE AXIS. THE TROUGHING IS NOT
PRONOUNCED...BUT THE MODELS DO HAVE THAT LOOK THAT WE COULD BE
LOOKING AT SHORT WAVES RIDING ALONG THE MEAN UPPER FLOW. THIS
COMBINED WITH WEAK RETURN FLOW OUT OF THE GULF HELPING SUPPLY A MORE
MOIST ATMOSPHERE WILL KEEP A CHC OF PCPN IN. MAX TEMPS WILL LIKELY
REMAIN IN THE MID TO POSSIBLY UPPER 80S WITH NO STRONG ADVECTION
EITHER WAY.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 747 PM EDT WED JUL 25 2012
THUNDERSTORMS COULD BRING STRONG WINDS THIS EVENING. VFR
CONDITIONS EXPECTED UNTIL MID TO LATE EVENING WHEN THE STORMS COME
THROUGH WITH SOME ISOLATED IFR AND AREAS OF MVFR. GUSTS OVER 40
KNOTS ARE POSSIBLE WITH THE LINE OF THUNDERSTORMS. SOME
LINGERING SHOWERS AND MVFR CONDITIONS COULD PERSIST UNTIL 12Z.
&&
.MARINE...
ISSUED AT 415 PM EDT WED JUL 25 2012
WILL MAINTAIN THE SMALL CRAFT ADVISORY AND BEACH HAZARDS STATEMENT
INTO TONIGHT IN THE SAME CONFIGURATION. STRONG SOUTHERLY FLOW
CONTINUES ACROSS THE NORTHERN NEARSHORE WATERS WITH THE LUDINGTON
BUOY CURRENTLY GUSTING TO 27 KNOTS WITH 7 FOOT WAVES. THE WINDS AND
WAVES SHOULD GRADUALLY COME DOWN TONIGHT INTO THURSDAY AS THE
GRADIENT BECOMES BAGGIER. THERE IS THE POTENTIAL FOR WAVES TO FLIRT
WITH THE 3-4 FEET ON THURSDAY AS THE WINDS COME AROUND TO THE
NORTHWEST. CONFIDENCE IN HOW STRONG THE WINDS ARE IS A BIT LOW AND
WILL ISSUE NO HEADLINES AT THIS POINT FOR THURSDAY. WINDS AND WAVES
SHOULD BE A NON ISSUE FOR FRIDAY AND SATURDAY.
&&
.HYDROLOGY...
ISSUED AT 415 PM EDT WED JUL 25 2012
HEAVY RAIN IS A DISTINCT POSSIBILITY THE NEXT 12 TO 24 HOURS....BUT
THE MAIN THREAT MAY END UP BEING JUST NORTH OF THE AREA. THAT
SAID...850MB MOISTURE TRANSPORT IS AIMED INTO NORTHERN AND CENTRAL
LOWER MICHIGAN THIS EVENING...TRANSLATING SOUTH INTO SOUTHERN LOWER
MICHIGAN TONIGHT. THINKING CURRENTLY IS THE HIGHER END AMOUNTS WILL
BE BETWEEN A QUARTER AND THREE QUARTERS OF AN INCH ACROSS SOUTHWEST
LOWER MICHIGAN...WITH THE HIGHER AMOUNTS ACROSS CENTRAL LOWER.
STORMS WILL LIKELY BE MOVING AT A GOOD CLIP...BUT IF STORMS TRAIN
OVER THE SAME AREAS HIGHER TOTALS ARE POSSIBLE. REPEATED MCS/S
ROLLING OVER NORTHERN LOWER MAKE THAT THE BEST LIKELIHOOD FOR HIGHER
TOTALS. FRONTAL BOUNDARY WILL SHIFT SOUTH OF THE AREA TAKING THE
DEEPER MOISTURE AND HEAVY RAIN WITH IT.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT UNTIL 4 AM EDT THURSDAY FOR MIZ037-043-
050.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR LMZ847>849.
&&
SYNOPSIS...DUKE
SHORT TERM...DUKE
LONG TERM...NJJ
AVIATION...OSTUNO
HYDROLOGY...DUKE
MARINE...DUKEHazardous weather outlook, Jul 25, 9:20 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 920 PM EDT WED JUL 25 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-260815- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 920 PM EDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE THIS EVENING INTO THE EARLY OVERNIGHT HOURS. WHILE THIS THREAT INCLUDES THE ENTIRE AREA...THE HIGHEST RISK FOR SEVERE WEATHER IS NORTH OF THE INTERSTATE 96 CORRIDOR WHERE ISOLATED TORNADOES ARE ALSO POSSIBLE. WIND GUSTS TO 70 MPH WILL BE POSSIBLE IN SOME OF THE STRONGEST STORMS. STORM MOTION WILL BE TO THE EAST SOUTHEAST AT 30 TO 50 MPH. LOCALLY HEAVY RAINFALL AMOUNTS IN EXCESS OF TWO INCHES COULD ALSO OCCUR NORTH OF INTERSTATE 96. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL REMAIN POSSIBLE THURSDAY... BUT THE MAIN RISK OF SEVERE WEATHER SHOULD SHIFT SOUTHEAST INTO THE OHIO VALLEY REGION. A CHANCE OF THUNDERSTORMS ALSO EXISTS ON FRIDAY THEN AGAIN NEXT MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED TONIGHT...PARTICULARLY ALONG AND NORTH OF THE INTERSTATE 96 CORRIDOR. LMZ844>849-260815- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 920 PM EDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT AND BEACH GOERS NORTH OF GRAND HAVEN DUE TO STRONG SOUTHERLY WINDS. SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE THIS EVENING AND DURING THE EARLY OVERNIGHT HOURS. WHILE THIS THREAT INCLUDES ALL OF LAKE MICHIGAN... THE HIGHEST RISK FOR SEVERE WEATHER IS NORTH OF MUSKEGON WHERE ISOLATED TORNADOES ARE ALSO POSSIBLE. WIND GUSTS TO 60 KNOTS WILL BE POSSIBLE WITH THE STRONGEST STORMS. STORM MOTION WILL BE TO THE EAST SOUTHEAST AT 30 TO 50 KNOTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL REMAIN POSSIBLE THURSDAY... BUT THE MAIN RISK OF SEVERE WEATHER SHOULD SHIFT SOUTHEAST INTO THE OHIO VALLEY REGION. A CHANCE OF THUNDERSTORMS ALSO EXISTS ON FRIDAY THEN AGAIN NEXT MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED TONIGHT...PARTICULARLY NORTH OF MUSKEGON. MEADE NJJ 93
In the hours before
Special weather statement, Jul 25, 8:12 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
812 PM EDT WED JUL 25 2012
MIZ037>040-260115-
CLARE-LAKE-MASON-OSCEOLA-
812 PM EDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 808 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 15 MILES NORTHEAST OF LUDINGTON...
MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL...WIND GUSTS GREATER THAN 50 MPH...CONTINUOUS CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM
EDT THURSDAY MORNING FOR SOUTHWESTERN MICHIGAN.
&&
LAT...LON 4418 8639 4416 8461 4381 8460 4382 8643
4406 8652
TIME...MOT...LOC 0012Z 264DEG 25KT 4404 8617
OSTUNOThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:12 PM EDT | Special Weather Statement | GRR | Clare, Lake, Mason, Osceola | 63 min |
| Jul 25, 8:19 PM EDT | Special Marine Warning | GRR | 41 min | |
| Jul 25, 9:40 PM EDT | Special Marine Warning | GRR | 95 min | |
| Jul 25, 9:44 PM EDT | Tornado Warning | GRR | Clare | 24 min |
| Jul 25, 9:49 PM EDT | Flash Flood Warning | GRR | Mason | 11 hr |
| Jul 25, 9:50 PM EDT | Severe Thunderstorm Warning | GRR | Mason, Oceana | 70 min |
| Jul 25, 10:44 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Osceola | 61 min |
| Jul 25, 10:56 PM EDT | Flash Flood Warning | GRR | Clare | 10 hr |
| Jul 25, 11:23 PM EDT | Special Weather Statement | GRR | Isabella, Montcalm | 67 min |
| Jul 25, 11:40 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot, Isabella, Mecosta, Montcalm | 80 min |
| Jul 26, 12:30 AM EDT | Special Marine Warning | GRR | 2 hr | |
| Jul 26, 3:20 AM EDT | Special Marine Warning | GRR | 100 min | |
| Jul 26, 4:14 AM EDT | Severe Thunderstorm Warning | GRR | Muskegon, Ottawa | 37 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.